Background risk in generalized expected utility theory

Quiggin, J (2003) Background risk in generalized expected utility theory. Economic Theory, 22 3: 607-611. doi:10.1007/s00199-002-0311-x

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Quiggin, J
Title Background risk in generalized expected utility theory
Journal name Economic Theory   Check publisher's open access policy
ISSN 0938-2259
Publication date 2003
Sub-type Article (original research)
DOI 10.1007/s00199-002-0311-x
Volume 22
Issue 3
Start page 607
End page 611
Total pages 5
Place of publication New York
Publisher Springer-verlag
Language eng
Abstract In this paper, it is shown that, for a wide range of risk-averse generalized expected utility preferences, independent risks are complementary, contrary to the results for expected utility preferences satisfying conditions such as proper and standard risk aversion.
Keyword Economics
Background Risk
Constant Risk Aversion
Generalized Expected Utility Theory
Independence Axiom
Aversion
Inequality
Indexes
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 13 Aug 2007, 13:50:13 EST